# SDR IPXA11567523

- Difficulty date: May 30, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, NR1 PYLON AFT STRUT FAIRING LWR SKIN LWR SURFACE IS GOUGED AND HILOCK HEAD IS CHAFED 11.5" AFT OF CNA 12 O'CLOCK.  REPAIRED IAW SRM 54-50-70-1A 1, 51-30-01, 51-40-02-0G, 51-70-11-0G, 51-40-05-0G.
